Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 19, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Mar 6, 2008, 4:06 PM CST for 26 counties in Texas. It took effect at Mar 6, 2008, 9:14 PM CST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2008, 4:06 PM CST (22:06 UTC)
- In effect from
- Mar 6, 2008, 9:14 PM CST
- Expired
- Mar 7, 2008, 6:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Austin/San Antonio, TX
All 26 counties
Atascosa County, TX, Bandera County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 92 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 10.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 245 m²/s²
- 0-3 km storm-relative helicity
- 431 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KEWX 062206 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 406 PM CST THU MAR 6 2008 ...RED FLAG WARNING IN EFFECT FOR WESTERN PARTS OF SOUTH CENTRAL TEXAS FOR GUSTY WINDS AND DRY CONDITIONS FRIDAY... .A STRONG FRONT WILL BRING GUSTY WINDS OF 15 TO 25 MPH ACROSS SOUTH CENTRAL TEXAS TONIGHT INTO FRIDAY. RELATIVE HUMIDITY VALUES SHOULD GRADUALLY FALL INTO THE 20S BY LATE FRIDAY MORNING...WITH VALUES IN THE LOW TO MIDDLE TEENS ACROSS THE WARNED AREA. THE AMOUNT OF DRYING FROM WETTING OVER CENTRAL PORTIONS OF SOUTH CENTRAL TEXAS IS UNCERTAIN...SO THE WARNING AREA COULD POTENTIALLY BE EXPANDED INTO OTHER PARTS OF SOUTH CENTRAL TEXAS. WETTING RAINS HAVE OCCURRED OR WILL OCCUR OVER THE EASTERN HALF OF SOUTH CENTRAL TEXAS...BUT CURED GRASSES COULD BECOME DRY AGAIN WITH SEVERAL HOURS OF WINDY AND DRY CONDITIONS. TXZ171-183>188-202>204-217>219-228-071200- /O.NEW.KEWX.FW.W.0019.080307T1500Z-080307T2200Z/ LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE- MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT- 406 PM CST THU MAR 6 2008 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 4 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 4 PM CST FRIDAY. THE RED FLAG WARNING AREA IS GENERALLY ALONG AND WEST OF A LLANO TO KERRVILLE TO DILLEY LINE. EXPECT BREEZY AND DRY CONDITIONS TONIGHT INTO FRIDAY. COOLER TEMPERATURES SHOULD HOLD EARLY MORNING RELATIVE HUMIDITIES AT OR ABOVE 30 PERCENT...BUT VALUES WILL FALL THROUGH TO 20S TO AROUND 12 TO 18 PERCENT BY LATE IN THE AFTERNOON. WINDS ARE EXPECTED TO GRADUALLY DECREASE LATE FRIDAY AFTERNOON...BUT DRY AIR WILL REMAIN IN PLACE. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
4 follow-up statements
000 WWUS84 KEWX 070314 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 914 PM CST THU MAR 6 2008 ...RED FLAG WARNING IN EFFECT FOR THE CENTRAL AND WESTERN PARTS OF SOUTH CENTRAL TEXAS FOR GUSTY NORTH WINDS AND DRY CONDITIONS FRIDAY... .A STRONG COLD FRONT HAS BROUGHT GUSTY WINDS OF 15 TO 25 MPH ACROSS SOUTH CENTRAL TEXAS TONIGHT THAT WILL CONTINUE INTO FRIDAY. RELATIVE HUMIDITY VALUES WILL GRADUALLY FALL INTO THE 20S BY LATE FRIDAY MORNING...WITH VALUES IN THE LOW TO MIDDLE TEENS ACROSS THE WARNING AREA IN THE AFTERNOON. WETTING RAINS HAVE OCCURRED OVER THE EASTERN HALF OF SOUTH CENTRAL TEXAS...BUT CURED GRASSES WILL BECOME DRY AGAIN WITH SEVERAL HOURS OF WINDY AND DRY CONDITIONS. TXZ172-173-189>192-205>208-220-221-071100- /O.EXB.KEWX.FW.W.0019.080307T1600Z-080307T2200Z/ BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BEXAR-COMAL- GUADALUPE-CALDWELL-ATASCOSA-WILSON- 914 PM CST THU MAR 6 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 4 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 4 PM CST FRIDAY. EXPECT BREEZY AND DRY CONDITIONS TONIGHT INTO FRIDAY. COOLER TEMPERATURES SHOULD HOLD EARLY MORNING RELATIVE HUMIDITIES AT OR ABOVE 30 PERCENT...BUT VALUES WILL FALL THROUGH TO 20S TO AROUND 12 TO 18 PERCENT BY LATE IN THE AFTERNOON. WINDS ARE EXPECTED TO GRADUALLY DECREASE LATE FRIDAY AFTERNOON...BUT DRY AIR WILL REMAIN IN PLACE. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ171-183>188-202>204-217>219-228-071100- /O.EXT.KEWX.FW.W.0019.080307T1600Z-080307T2200Z/ LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE- MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT- 914 PM CST THU MAR 6 2008 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 4 PM CST FRIDAY... EXPECT BREEZY AND DRY CONDITIONS TONIGHT INTO FRIDAY. COOLER TEMPERATURES SHOULD HOLD EARLY MORNING RELATIVE HUMIDITIES AT OR ABOVE 30 PERCENT...BUT VALUES WILL FALL THROUGH TO 20S TO AROUND 12 TO 18 PERCENT BY LATE IN THE AFTERNOON. WINDS ARE EXPECTED TO GRADUALLY DECREASE LATE FRIDAY AFTERNOON...BUT DRY AIR WILL REMAIN IN PLACE. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 071041 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 441 AM CST FRI MAR 7 2008 ...RED FLAG WARNING IN EFFECT LATE THIS MORNING INTO THIS AFTERNOON FOR THE CENTRAL AND WESTERN PARTS OF SOUTH CENTRAL TEXAS FOR GUSTY NORTH WINDS AND DRY CONDITIONS... .A STRONG COLD FRONT HAS BROUGHT GUSTY WINDS OF 15 TO 25 MPH ACROSS SOUTH CENTRAL TEXAS EARLY THIS MORNING THAT WILL CONTINUE INTO EARLY AFTERNOON. RELATIVE HUMIDITY VALUES WILL GRADUALLY FALL INTO THE 20S AND 30S BY LATE FRIDAY MORNING...WITH VALUES IN THE MID TO UPPER TEENS ACROSS MUCH OF THE WARNING AREA BY LATE AFTERNOON. WETTING RAINS HAVE OCCURRED OVER THE EASTERN HALF OF SOUTH CENTRAL TEXAS...BUT CURED GRASSES WILL BECOME DRY AGAIN WITH SEVERAL HOURS OF WINDY AND DRY CONDITIONS. TXZ171>173-183>192-202>208-217>221-228-072200- /O.CON.KEWX.FW.W.0019.080307T1600Z-080307T2200Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON- DIMMIT- 441 AM CST FRI MAR 7 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CST THIS AFTERNOON. EXPECT BREEZY AND DRY CONDITIONS TONIGHT INTO FRIDAY. COOLER TEMPERATURES SHOULD HOLD EARLY MORNING RELATIVE HUMIDITIES AT OR ABOVE 30 PERCENT...BUT VALUES WILL FALL THROUGH TO 20S TO AROUND 15 TO 20 PERCENT BY LATE IN THE AFTERNOON. WINDS ARE EXPECTED TO GRADUALLY DECREASE LATE FRIDAY AFTERNOON...BUT DRY AIR WILL REMAIN IN PLACE. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 071424 CCA RFWEWX RED FLAG WARNING...REMOVED DUPLICATE HEADLINE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 823 AM CST FRI MAR 7 2008 ...RED FLAG WARNING IN EFFECT LATE THIS MORNING INTO THIS AFTERNOON FOR THE CENTRAL AND WESTERN PARTS OF SOUTH CENTRAL TEXAS FOR GUSTY NORTH WINDS AND DRY CONDITIONS... .A STRONG COLD FRONT HAS BROUGHT GUSTY WINDS OF 15 TO 25 MPH ACROSS SOUTH CENTRAL TEXAS EARLY THIS MORNING THAT WILL CONTINUE INTO EARLY AFTERNOON. RELATIVE HUMIDITY VALUES WILL GRADUALLY FALL INTO THE 20S AND 30S BY LATE FRIDAY MORNING...WITH VALUES IN THE MID TO UPPER TEENS ACROSS MUCH OF THE WARNING AREA BY LATE AFTERNOON. WETTING RAINS HAVE OCCURRED OVER THE EASTERN HALF OF SOUTH CENTRAL TEXAS...BUT CURED GRASSES WILL BECOME DRY AGAIN WITH SEVERAL HOURS OF WINDY AND DRY CONDITIONS. TXZ171>173-183>192-202>208-217>221-228-072200- /O.CON.KEWX.FW.W.0019.080307T1600Z-080307T2200Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON- DIMMIT- 823 AM CST FRI MAR 7 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... EXPECT BREEZY AND DRY CONDITIONS TONIGHT INTO FRIDAY. COOLER TEMPERATURES SHOULD HOLD EARLY MORNING RELATIVE HUMIDITIES AT OR ABOVE 30 PERCENT...BUT VALUES WILL FALL THROUGH TO 20S TO AROUND 15 TO 20 PERCENT BY LATE IN THE AFTERNOON. WINDS ARE EXPECTED TO GRADUALLY DECREASE LATE FRIDAY AFTERNOON...BUT DRY AIR WILL REMAIN IN PLACE. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 072048 AAC RFWEWX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 248 PM CST FRI MAR 7 2008 ...RED FLAG WARNING NOW IN EFFECT THROUGH 6 PM CST FOR THE CENTRAL AND WESTERN PARTS OF SOUTH CENTRAL TEXAS FOR GUSTY NORTH WINDS AND VERY DRY CONDITIONS... .A STRONG COLD FRONT HAS BROUGHT GUSTY WINDS OF 20 TO 30 MPH ACROSS SOUTH CENTRAL TEXAS TODAY AND WILL GRADUALLY DECREASE INTO EARLY EVENING AS RELATIVE HUMIDITIES REMAIN VERY LOW. TXZ171>173-183>192-202>208-217>221-228-080000- /O.EXT.KEWX.FW.W.0019.000000T0000Z-080308T0000Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON- DIMMIT- 248 PM CST FRI MAR 7 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE HAS EXTENDED THE RED FLAG WARNING THROUGH 6 PM CST DUE TO PERSISTENT GUSTY NORTHERLY WINDS AND VERY LOW RELATIVE HUMIDITIES. WINDS WILL DECREASE RAPIDLY BY EARLY EVENING. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Mar 6, 11:25 AM CST, 4 hours 41 minutes earlier.
Area forecast discussion, Mar 6, 11:25 AM CST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1125 AM CST THU MAR 6 2008 .AVIATION... PREVAILING MVFR AND IFR CIGS WITH NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL PERSIST THROUGH THE AFTERNOON AT I-35 TERMINALS...AS A MODERATE NNE LOW LEVEL FLOW BECOMES MODERATE AND GUSTY OUT OF THE NNW. SMALL HAIL IS POSSIBLE AT I-35 TERMINALS THIS AFTERNOON...BUT WAS NOT INCLUDE IN THE TAFS DUE TO LOW PROBABILITY OF OCCURRENCE. IMPROVEMENT AT KDRT TO VFR IS EXPECTED EARLY THIS AFTERNOON. IMPROVEMENT TO VFR IS FORECAST AT I-35 TERMINALS EARLY FRIDAY MORNING. A MODERATE NW LOW LEVEL FLOW WITH GUSTS IS FORECAST LATER FRIDAY MORNING AND INTO THE AFTERNOON. && .PREV DISCUSSION... /ISSUED 1105 AM CST THU MAR 6 2008/ UPDATE... BASED ON THE PROGRESS OF THE COLD FRONT HAVE UPDATED TO LOWER MAX TEMPS A FEW DEGREES. MOST OTHER CHANGES WERE COSMETIC WITH TONIGHTS WINDS SLIGHTLY HIGHER THAN PREVIOUSLY FORECAST. WILL NEED TO TAKE A CLOSER LOOK AT FIRE WEATHER PARAMETERS FOR FRIDAY WETTING RAINS SHOULD COVER ABOUT HALF OF SOUTH CENTRAL TEXAS, AND THE DRIER WESTERN AREAS WILL APPROACH CRITCAL LEVELS OF WIND AND RH. PREV DISCUSSION... /ISSUED 628 AM CST THU MAR 6 2008/ AVIATION...I-35 CORRIDOR TERMINALS MVFR CONDITIONS WITH OCNL IFR CIGS AND PATCHY MVFR VSBYS IN LIGHT RAIN OR DRIZZLE BECOMING AFTER 19Z SCATTERED THUNDERSTORMS DEVELOPING LOCALLY LOWERING CIGS AND VSBYS TO IFR. AFTER 01Z CONDITIONS BECOMING VFR. KDRT TERMINAL MVFR CIGS WITH OCNL LIGHT RAIN OR SHOWERS LOCALLY LOWERING CONDITIONS. RAIN ENDING AROUND 19Z WITH MVFR CIGS AND AFTER 23Z CONDITIONS BECOMING VFR. NORTH TO NORTHEAST WINDS 10 TO 15 KTS INCREASING TO NORTH 16 TO 26 KTS AFTER 22Z WITH WINDS GRADUALLY DIMINISHING AFTER 06Z. PREV DISCUSSION... /ISSUED 350 AM CST THU MAR 6 2008/ DISCUSSION... THE COLD FRONT HAS CROSSED THE ESCARPMENT AND WILL CONTINUE BOWING SOUTH TOWARD THE COAST. CONTINUED DESTABILIZATION ALOFT AND A SHORTWAVE TROF REACHING THE RIO GRANDE AROUND NOON TODAY WILL GENERATE ELEVATED SHOWERS AND THUNDERSTORMS ALONG AND BEHIND THE FRONTAL BOUNDARY. THERE IS A SLIGHT RISK OF SEVERE TSTMS OVER THE SOUTHEAST COUNTIES THIS AFTERNOON AS THE COLD FRONT SLOWS DOWN IN THAT VICINITY. AFTERNOON TEMPERATURES RISING TO NEAR 70 SHOULD NIL ANY CONVECTIVE INHIBITION. THE BIG CHANGE FROM YESTERDAY IS A DRY LAYER AT MID LEVELS TONIGHT WHICH WILL STOP ANY FROZEN PRECIP FROM REACHING THE GROUND. THE MID AND UPPER TROF AXIS TAKES A SHARP SWING THROUGH TEXAS TONIGHT AND FRIDAY. CURRENTLY THE TROF AXIS CAN BE SEEN ON WATER VAPOR IMAGERY NEAR GRANTS NEW MEXICO MOVING SOUTHEAST TOWARD THE SOUTHERN PLAINS OF TEXAS. WITH THE PREDICTED PATH TONIGHT, THE MID LEVEL LOW CENTER WILL CLIP BURNET AND WILLIAMSON COUNTIES AFTER MIDNIGHT RESULTING IN A FEW FLURRIES. ALL PRECIP WILL END WITH THE PASSAGE OF THE 700MB TROF AXIS FRIDAY. THE BRISK NORTH WINDS AND COLD AIR ADVECTION WILL GRADUALLY END FRI EVE WITH CLEAR SKIES AND VERY COLD TEMPS FRI NIGHT. SATURDAY MORNING WILL BE VERY CHILLY WITH MIN TEMPS FALLING BELOW 32 DEGREES MOST AREAS. A WARM UP WILL RESUME SUNDAY WITH A ZONAL FLOW ALOFT BRINGING WARMER TEMPS TO THE LOW LEVELS. A SERIES OF UPPER LEVEL SHORTWAVE TROFS WILL SKIRT THROUGH CENTRAL TEXAS MONDAY AND TUESDAY, INCREASING OUR P.W. AND ALLOW LOW POPS FOR THE FIRST HALF OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 51 34 60 32 66 / 90 30 - 0 0 AUSTIN BERGSTROM INTL AIRPORT 50 34 59 28 68 / 90 30 - 0 0 DEL RIO INTL AIRPORT 53 35 66 37 74 / 40 10 0 0 - SAN ANTONIO INTL AIRPORT 59 33 65 31 69 / 70 20 - 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 18/11/05
Hazardous weather outlook, Mar 6, 3:52 PM CST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 352 PM CST THU MAR 6 2008 TXZ171>173-183>194-202>209-217>225-228-071200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 352 PM CST THU MAR 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FIRE WEATHER WATCH IS IN EFFECT FRIDAY FOR THE WESTERN HALF OF SOUTH CENTRAL TEXAS DUE TO FORECAST BREEZY AND VERY DRY CONDITIONS. A FREEZE IS EXPECTED FRIDAY NIGHT INTO SATURDAY MORNING ACROSS MOST OF SOUTH CENTRAL TEXAS AND A FREEZE WARNING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Mar 6, 4:02 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
402 PM CST THU MAR 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL 1 SE NEW BERLIN 29.45N 98.09W
03/06/2008 E0.75 INCH GUADALUPE TX PUBLIC
CITIZENS REPORTED PENNY SIZE HAIL ALONG WARNCKE ROAD JUST
SOUTH OF NEW BERLIN.
&&
PYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 2:34 PM CST | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 44 min |
Nearby
Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.